# SDR SWAA042779

- Difficulty date: September 24, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 41,958 hours, 37,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16280
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR EVAC SLIDE GIRT BAR STOW HOOK LOOSE.  SECURED R1 DOOR EVAC SLIDE GIRT BAR STOW HOOK PER MM.
